# SDR SIMA200712005

- Difficulty date: April 24, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 17,961 hours, 17,972 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Inverter
- Part number: 524864
- Part serial: 198485935
- Condition: Burned
- Location: Recirc Fan
- Part time: 17,961 hours, 17,972 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR FOR ONE MINUTE AND THEN DISSIPATED.  REMOVED AND REPLACED NR 1, NR 2 RECIRCULAR FANS AND NR 1 RECIRCULAR FAN INVERTER IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
